| Catalog Number |
SMS002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the three patients had experienced leaks due to holes in the tubing.The package shown below was collected from one of the affected patients.At the time of reporting, it was unknown whether additional incidents had occurred.However, follow up with other inpatient leaders was planned to determine if similar issues were identified.Per additional information received on (b)(6) 2026, it was reported after visiting the hospital, they did mention 1 more instance of leaking near the insertion site, making 4 instances over the past 3 weeks.They were only able to talk to one nurse who said it was a very small tear about 8 in down from the insertion site.Nurse did not know how long it had been in nor was administering medication while using the device.She did replace it and then had no issues.
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states, "warnings -do not use if package is opened or damaged.11.System care, maintenance, and monitoring of device d.To ensure unobstructed flow of fecal matter from the drainage tube to the collection bag, frequently verify that the catheter and collection bag are positioned so that the catheter is not twisted, kinked, or externally compressed.E.Frequently verify that waste is not accumulating in the catheter drainage tube.F.Verify patient is not lying on drainage tube or ports in such a manner as to potentially cause discomfort or localized prolonged pressure." a dhr could not be performed since no lot number was provided.Initial reporter complete facility name: mosaic life care medical center at st joseph udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the three patients had experienced leaks due to holes in the tubing.The package shown below was collected from one of the affected patients.At the time of reporting, it was unknown whether additional incidents had occurred; however, follow up with other inpatient leaders was planned to determine if similar issues were identified.Per additional information received on 09feb2026, it was reported after visiting the hospital, they did mention 1 more instance of leaking near the insertion site, making 4 instances over the past 3 weeks.They were only able to talk to one nurse who said it was a very small tear about 8in down from the insertion site.Nurse did not know how long it had been in nor was administering medication while using the device.She did replace it and then had no issues.